# SDR SIMA2018091106004

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493003
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN SCRATCHED AND DENTED APPROX 16" FROM UPPER EDGE AND 14" FROM THE AFT EDGE. ACCOMPLISHED PERMANENT REPAIR TO CARGO DOOR SKIN IAW ERS-EM-52MR-897.
